# SDR CA050725014

- Difficulty date: July 9, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Agusta A109E
- Engine: Pwc PW206C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE ENGINE WAS REPORTED TO EMIT A NOISE ACCOMPANIED BY A CHIP DETECTOR INDICATION.  THE ENGINE WAS SHUT DOWN IN FLIGHT AND THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALED MAGNETIC DEBRIS IN THE ENGINE.  P&WC WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
